More on set-magic graphs Author: Ullas Thomas Pages: 93-97 Date Published: 19-07-2015 Download PDF View Full Article
Logarithmic convexity of the eigenfunction of the Hessian operator in the ball Author: Yunhua Ye Pages: 98-102 Date Published: 25-07-2015 Download PDF View Full Article
Some types of fuzzy open sets in fuzzy topological groups Author: Mohamad Thigeel Hmod, Munir A. Al-khafaji, Taghreed Hur Majeed Pages: 103-107 Date Published: 17-08-2015 Download PDF View Full Article
E-Bayesian analysis of the Gumbel type-ii distribution under type-ii censored scheme Author: Hesham Reyad, Soha Othman Ahmed Pages: 108-120 Date Published: 05-09-2015 Download PDF View Full Article
Fourıer coeffıcıents of a class of ETA quotıents of weıght 20 wıth level 12 Author: Barış Kendirli Pages: 121-146 Date Published: 02-10-2015 Download PDF View Full Article
On a class of Leibniz algebras Author: Côme Béré, Aslao Kobmbaye, Amidou Konkobo Pages: 147-155 Date Published: 10-10-2015 Download PDF View Full Article
Partial orders on \(C = D + Di\) and \(H = D + Di + Dj + Dk\) Author: Jingjing Ma Pages: 156-160 Date Published: 10-10-2015 Download PDF View Full Article
Computational modeling of hypersingular integral equations for 2D pre-cantor scattering structure Author: Kateryna Nesvit, Yuriy Gandel Pages: 161-171 Date Published: 01-11-2015 Download PDF View Full Article